What you have is galactorrhea
and there are several conditions that can cause this, such as,
1. High levels of prolactin
, which is a hormone that stimulates the production of milk.
3. Some medication could cause galactorrhea, such as, stomach ache meds, opiates, anti-depressives, among others.
4. 50% of galactorrhea cases are what we call idiopathic, which means, we have no idea why is happening.
5. Direct stimulation, the stimulation of the breast, could cause lactation
I don't have your age, measures, past medical history nor I know which medications are you on. With this information and assuming you are not on any medication that can make you lactate I would request a thyroid panel and a prolactin level from the lab and start from there.
It is important to assess if the excretion that you are presenting is milk or something else. Usually when a patient presents with galactorrhea is on both sides. Discharge from only one side would be more suggestive of mastitis
(infection) or other processes.
If you have any other question don't hesitate to ask.
Dr. Fernando Batiz MD